# SDR N6WA2013051901

- Difficulty date: May 19, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 20,203 hours, 13,691 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT HANDLE COVER MISSING.  INSTALLED HOOK AND LOOP ON HANDLE COVER IAW AMM 25-26-09.
